A characterization of the Logarithmic Least Squares Method

Csató, László (2019) A characterization of the Logarithmic Least Squares Method. EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 276 (1). pp. 212-216. ISSN 0377-2217 10.1016/j.ejor.2018.12.046


Download (186kB) | Preview
[img] Text
Restricted to Registered users only

Download (386kB) | Request a copy
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence > Research Group of Operations Research and Decision Systems
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 10 May 2019 07:46
Last Modified: 21 Jul 2019 13:26
URI: https://eprints.sztaki.hu/id/eprint/9661

Update Item Update Item